欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  11 篇文章
     
     
 
Effects of Viscous Dissipation on MHD Natural Convection Flow along a Vertical Wavy Surface with Heat Generation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 91-98
       
 
Computational Modeling of Government Policy to Attain Long-Term Higher Voter Turnout for Sustainable Democracy

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 99-103
       
 
On the Total Dynamic Response of Soil-Structure Interaction System in Time Domain Using Elastodynamic Infinite Elements with Scaling Modified Bessel Shape Functions

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 104-109
       
 
New Improved Variational Homotopy Perturbation Method for Bratu-Type Problems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 110-113
       
 
Error Estimation and Assessment of an Approximation in a Wavelet Collocation Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 114-120
       
 
A Three-Stage Multiderivative Explicit Runge-Kutta Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 121-126
       
 
A Wavelet Multigrid Method Using Symmetric Biorthogonal Wavelets

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 127-136
       
 
Computational Studies of Reaction-Diffusion Systems by Nonlinear Galerkin Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 137-146
       
 
Computational Studies of Bacterial Colony Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 147-157
       
 
Eigenvector Sensitivity: A Kharitonov Result

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 2 Page: 158-168